# SDR DHL9980532C

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COMPLETE PERMANENT REPAIR AT WING STA XCW 69.5 PER AD 88-21-01 AND S/B 57-88.  RAISED LEVEL AND SHORED A/C.  REMOVED FITTING 5761689 AND INSTALLED 060095-22, DOUBLER -23 AND TRIPLER -25.  SEALED AREAS, LEAK CHECKED AND INSTALLED  FWD SKIN SECTION PREVIOUSLY REMOVED TO FACILITATE REPAIR.  TORQUED FITTING LOWER BOLTS PER SRM 51-3-0.  REPAIR ACCOMPLISHED PER DRAWING J0660095.  N/R 0026
